Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 144, Number 4

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Spherical quadratic equations in free metabelian groups
Igor Lysenok and Alexander Ushakov.
Proc. Amer. Math. Soc. 144 (2016), 1383-1390
Abstract, references and article information
Full-text PDF        
Average size of a self-conjugate $(s,t)$-core partition
William Y. C. Chen, Harry H. Y. Huang and Larry X. W. Wang.
Proc. Amer. Math. Soc. 144 (2016), 1391-1399
Abstract, references and article information
Full-text PDF        
Supersolvability and the Koszul property of root ideal arrangements
Axel Hultman.
Proc. Amer. Math. Soc. 144 (2016), 1401-1413
Abstract, references and article information
Full-text PDF        
Uniform growth rate
Kasra Rafi and Jing Tao.
Proc. Amer. Math. Soc. 144 (2016), 1415-1427
Abstract, references and article information
Full-text PDF        
Semialgebraic graphs having countable list-chromatic numbers
James H. Schmerl.
Proc. Amer. Math. Soc. 144 (2016), 1429-1438
Abstract, references and article information
Full-text PDF        
$p$-adic properties of modular shifted convolution Dirichlet series
Kathrin Bringmann, Michael H. Mertens and Ken Ono.
Proc. Amer. Math. Soc. 144 (2016), 1439-1451
Abstract, references and article information
Full-text PDF        
A new construction of Eisenstein’s completion of the Weierstrass zeta function
Larry Rolen.
Proc. Amer. Math. Soc. 144 (2016), 1453-1456
Abstract, references and article information
Full-text PDF        
On $n$-maximal subalgebras of Lie algebras
David A. Towers.
Proc. Amer. Math. Soc. 144 (2016), 1457-1466
Abstract, references and article information
Full-text PDF        
Model structures for coalgebras
Gabriel C. Drummond-Cole and Joseph Hirsh.
Proc. Amer. Math. Soc. 144 (2016), 1467-1481
Abstract, references and article information
Full-text PDF        
Quantum dimensions and fusion rules for parafermion vertex operator algebras
Chongying Dong and Qing Wang.
Proc. Amer. Math. Soc. 144 (2016), 1483-1492
Abstract, references and article information
Full-text PDF        
Hypergeometric type identities in the $p$-adic setting and modular forms
Jenny G. Fuselier and Dermot McCarthy.
Proc. Amer. Math. Soc. 144 (2016), 1493-1508
Abstract, references and article information
Full-text PDF        
The irrationality exponents of computable numbers
Verónica Becher, Yann Bugeaud and Theodore A. Slaman.
Proc. Amer. Math. Soc. 144 (2016), 1509-1521
Abstract, references and article information
Full-text PDF        
On the second order derivatives of solutions of a special Isaacs equation
Jay Kovats.
Proc. Amer. Math. Soc. 144 (2016), 1523-1533
Abstract, references and article information
Full-text PDF        
Are lines much bigger than line segments?
Tamás Keleti.
Proc. Amer. Math. Soc. 144 (2016), 1535-1541
Abstract, references and article information
Full-text PDF        
Estimates for radial solutions to the wave equation
Javier Duoandikoetxea, Adela Moyua and Osane Oruetxebarria.
Proc. Amer. Math. Soc. 144 (2016), 1543-1552
Abstract, references and article information
Full-text PDF        
A note on micro-instability for Hamiltonian systems close to integrable
Abed Bounemoura and Vadim Kaloshin.
Proc. Amer. Math. Soc. 144 (2016), 1553-1560
Abstract, references and article information
Full-text PDF        
A simple characterization of chaos for weighted composition $C_{0}$-semigroups on Lebesgue and Sobolev spaces
T. Kalmes.
Proc. Amer. Math. Soc. 144 (2016), 1561-1573
Abstract, references and article information
Full-text PDF        
The unit ball of the predual of $H^{∞}(\mathbb{B}_{d})$ has no extreme points
Raphaël Clouâtre and Kenneth R. Davidson.
Proc. Amer. Math. Soc. 144 (2016), 1575-1580
Abstract, references and article information
Full-text PDF        
On the Lyapunov theory for functional differential equations of fractional order
Ivanka M. Stamova.
Proc. Amer. Math. Soc. 144 (2016), 1581-1593
Abstract, references and article information
Full-text PDF        
Geometric description of the classification of holomorphic semigroups
Dimitrios Betsakos.
Proc. Amer. Math. Soc. 144 (2016), 1595-1604
Abstract, references and article information
Full-text PDF        
Estimates of bands for Laplacians on periodic equilateral metric graphs
Evgeny Korotyaev and Natalia Saburova.
Proc. Amer. Math. Soc. 144 (2016), 1605-1617
Abstract, references and article information
Full-text PDF        
Invariant holomorphic foliations on Kobayashi hyperbolic homogeneous manifolds
Filippo Bracci, Andrea Iannuzzi and Benjamin McKay.
Proc. Amer. Math. Soc. 144 (2016), 1619-1629
Abstract, references and article information
Full-text PDF        
Expected number of real zeros for random linear combinations of orthogonal polynomials
D. S. Lubinsky, I. E. Pritsker and X. Xie.
Proc. Amer. Math. Soc. 144 (2016), 1631-1642
Abstract, references and article information
Full-text PDF        
$L^{p}$ mapping properties of the Bergman projection on the Hartogs triangle
Debraj Chakrabarti and Yunus E. Zeytuncu.
Proc. Amer. Math. Soc. 144 (2016), 1643-1653
Abstract, references and article information
Full-text PDF        
Casorati type determinants of some $\mathfrak{q}$-classical orthogonal polynomials
Antonio J. Durán and Jorge Arvesú.
Proc. Amer. Math. Soc. 144 (2016), 1655-1668
Abstract, references and article information
Full-text PDF        
A Lyapunov type inequality for indefinite weights and eigenvalue homogenization
Julián Fernández Bonder, Juan Pablo Pinasco and Ariel Martin Salort.
Proc. Amer. Math. Soc. 144 (2016), 1669-1680
Abstract, references and article information
Full-text PDF        
On the logarithmic coefficients of close to convex functions
D. K. Thomas.
Proc. Amer. Math. Soc. 144 (2016), 1681-1687
Abstract, references and article information
Full-text PDF        
The relative nullity of complex submanifolds and the Gauss map
Antonio J. Di Scala and Carlos Olmos.
Proc. Amer. Math. Soc. 144 (2016), 1689-1695
Abstract, references and article information
Full-text PDF        
Geometrical and analytical properties of Chebyshev sets in Riemannian manifolds
Ronaldo Freire de Lima.
Proc. Amer. Math. Soc. 144 (2016), 1697-1710
Abstract, references and article information
Full-text PDF        
Kodaira dimension of Lefschetz fibrations over tori
Josef G. Dorfmeister.
Proc. Amer. Math. Soc. 144 (2016), 1711-1716
Abstract, references and article information
Full-text PDF        
Moduli of continuity for viscosity solutions
Xiaolong Li.
Proc. Amer. Math. Soc. 144 (2016), 1717-1724
Abstract, references and article information
Full-text PDF        
Conformal great circle flows on the 3-sphere
Adam Harris and Gabriel P. Paternain.
Proc. Amer. Math. Soc. 144 (2016), 1725-1734
Abstract, references and article information
Full-text PDF        
Computably enumerable Turing degrees and the meet property
Benedict Durrant, Andy Lewis-Pye, Keng Meng Ng and James Riley.
Proc. Amer. Math. Soc. 144 (2016), 1735-1744
Abstract, references and article information
Full-text PDF        
Binary simple homogeneous structures are supersimple with finite rank
Vera Koponen.
Proc. Amer. Math. Soc. 144 (2016), 1745-1759
Abstract, references and article information
Full-text PDF        
The stable regularity lemma revisited
Maryanthe Malliaris and Anand Pillay.
Proc. Amer. Math. Soc. 144 (2016), 1761-1765
Abstract, references and article information
Full-text PDF        
Stochastic representation of a fractional subdiffusion equation. The case of infinitely divisible waiting times, Lévy noise and space-time-dependent coefficients
Marcin Magdziarz and Tomasz Zorawik.
Proc. Amer. Math. Soc. 144 (2016), 1767-1778
Abstract, references and article information
Full-text PDF        
The intersection of past and future for multivariate stationary processes
Akihiko Inoue, Yukio Kasahara and Mohsen Pourahmadi.
Proc. Amer. Math. Soc. 144 (2016), 1779-1786
Abstract, references and article information
Full-text PDF        
Inducing a map on homology from a correspondence
Shaun Harker, Hiroshi Kokubu, Konstantin Mischaikow and Paweł Pilarczyk.
Proc. Amer. Math. Soc. 144 (2016), 1787-1801
Abstract, references and article information
Full-text PDF        
Optimistic limit of the colored Jones polynomial and the existence of a solution
Jinseok Cho.
Proc. Amer. Math. Soc. 144 (2016), 1803-1814
Abstract, references and article information
Full-text PDF        
On topological minors in random simplicial complexes
Anna Gundert and Uli Wagner.
Proc. Amer. Math. Soc. 144 (2016), 1815-1828
Abstract, references and article information
Full-text PDF        
Lie-model for Thom spaces of tangent bundles
Yves Félix, John Oprea and Daniel Tanré.
Proc. Amer. Math. Soc. 144 (2016), 1829-1840
Abstract, references and article information
Full-text PDF        


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia